# SDR CA050607008

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,267 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 501600036
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DO TO A CRACK BEING FOUND ON ONE OF OUR AIRCRAFT, A FLEET CAMPAIGN IS BEING COMPLETED TO INSPECT ALL THE FLAP ACTUATOR ATTACHMENT BRACKETS. DURING THIS SPECIAL INSPECTION, THE LT IB BRACKET WAS FOUND TO HAVE 4 SMALL CRACKS IN THE AREA AROUND THE FWD HOLE OF THE BRACKET.  (BRACKET REPORTED IN SDR 20050526003).  BRACKET REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
